Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Reaction to Periactin and MAOIs(?)

Posted by ed on November 8, 1999, at 21:50:50

In reply to Re: Reaction to Periactin and MAOIs(?), posted by Judy on November 8, 1999, at 20:00:02

> I know *exactly* what you mean by 'electric shocks' when startled and - my case - when moving my eyes or head quickly to the side. I have had them many times BUT always when I was withdrawing from Nardil and Marplan. When I told my Pdoc about these shocks the first time I experienced them, he was skeptical; however, shortly afterward I received a note from him in the mail which read "You are not alone!" It was attached to a photocopy of an article from one of his psych journals regarding other MAOI users reporting the same phenomenon.


Thanks for sharing your experience. Actually, I forgot to specify that I had also been adding cyproheptadine to the Nardil I was taking when I developed the same startle response symptoms. I had been on 75mg for at least four months without developing this specific side effect, until I started the cyproheptadine. It might just be coincidence. Or, the MAOI/cyproheptadine combination was doing something funky to my system. Perhaps the MAOI doses were simply too high. Thanks for your comment.





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed thread:14832